A generalized notion of accessibility
Whyburn, Gordon
Fundamenta Mathematicae, Tome 14 (1929), p. 311-326 / Harvested from The Polish Digital Mathematics Library
Publié le : 1929-01-01
EUDML-ID : urn:eudml:doc:212145
@article{bwmeta1.element.bwnjournal-article-fmv14i1p28bwm,
     author = {Gordon Whyburn},
     title = {A generalized notion of accessibility},
     journal = {Fundamenta Mathematicae},
     volume = {14},
     year = {1929},
     pages = {311-326},
     zbl = {55.0321.03},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv14i1p28bwm}
}
Whyburn, Gordon. A generalized notion of accessibility. Fundamenta Mathematicae, Tome 14 (1929) pp. 311-326. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv14i1p28bwm/